# SDR AALA2018061539031

- Difficulty date: May 29, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180501800
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL 261LG,  IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-283-001.
